# SDR FDKA200803114

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,772 hours, 12,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6085 MCO (0822 PHX LCL), THE12A OVERHEAD EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED EMERGENCY LIGHT.
